# SDR FDEA201101060058

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RIB 1 TOP SURFACE HAS CORROSION (ABOUT 4 SQ INCHES) RT   STRINGER 5 RT TO STR 7 RT.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW SRM 53-31-19, PG 209-211, FIG 203.
